Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 355, NWS Pueblo, CO

July 10, 2023Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2023, 5:04 PM MDT for Baca County, Prowers County, Colorado. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2023, 5:04 PM MDT (23:04 UTC)
Expired
Jul 10, 2023, 6:00 PM MDT
In force
56 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 182 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:18 PM MDTHAIL 112 Ne Two Buttes, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-439 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

732 
WUUS55 KPUB 102304
SVRPUB
COC009-099-110000-
/O.NEW.KPUB.SV.W.0355.230710T2304Z-230711T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
504 PM MDT Mon Jul 10 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Prowers County in southeastern Colorado...
  Northeastern Baca County in southeastern Colorado...

* Until 600 PM MDT.

* At 504 PM MDT, severe thunderstorms were located along a line
  extending from near Holly to 14 miles south of Granada to 6 miles
  southwest of Two Buttes to near Springfield, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. Damaging winds may extend 
           well ahead of thunderstorms.

* Locations impacted include...
  Springfield, Holly, Walsh, Vilas, Two Buttes and Two Buttes
  Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3733 10278 3767 10257 3809 10211 3810 10204
      3731 10204
TIME...MOT...LOC 2304Z 268DEG 22KT 3803 10208 3787 10222 3749 10248
3737 10268

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr
2 follow-up statements
063 
WWUS55 KPUB 102322
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
522 PM MDT Mon Jul 10 2023

COC009-099-110000-
/O.CON.KPUB.SV.W.0355.000000T0000Z-230711T0000Z/
Prowers CO-Baca CO-
522 PM MDT Mon Jul 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...

At 521 PM MDT, severe thunderstorms were located along a line
extending from 13 miles south of Coolidge to 18 miles northwest of
The Saunders Elevator to near Two Buttes, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Walsh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3732 10239 3775 10236 3806 10204 3731 10204
TIME...MOT...LOC 2321Z 263DEG 32KT 3786 10209 3771 10220 3757 10232 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr
686 
WWUS55 KPUB 102356
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
556 PM MDT Mon Jul 10 2023

COC009-099-110006-
/O.EXP.KPUB.SV.W.0355.000000T0000Z-230711T0000Z/
Prowers CO-Baca CO-
556 PM MDT Mon Jul 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES WILL EXPIRE AT 600 PM MDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

LAT...LON 3732 10239 3775 10236 3806 10204 3731 10204
TIME...MOT...LOC 2356Z 268DEG 22KT 3787 10183 3772 10194 3758 10206 

$$

Ehr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:57 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 10, 2:57 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
257 PM MDT Mon Jul 10 2023

.SHORT TERM...(This evening through Tuesday)
Issued at 251 PM MDT Mon Jul 10 2023

Key messages:

1) Severe storms possible on the plains early this evening.

2) Hotter and drier most locations on Tue.

Fairly strong upper wave crossing Colorado today, with scattered
thunderstorms firing over the area in response. Storms over the
mountains have been high based, as drier air continues to
spread eastward across the region, with drying now moving into
the I-25 corridor as of 230 pm behind departing convection.
Best chance for strong/severe storms into early evening will lie
across the southeast plains, where moisture/instability (Surface
CAPE up to 2500 J/KG) are more plentiful and strong outflow boundary
moving quickly eastward will provide forcing for ascent. Strong
winds will be the main threat with storms as they move quickly
eastward, though with high instability in place, large hail will be
possible, especially with any storm that can avoid being undercut by
main outflow boundary. Activity should push east into KS and end
rapidly this evening, and most locations will be convection-free by
sunset.

Upper ridge builds over the state Tue, with drier air spreading
across all of southern Colorado as dryline pushes east in KS. Still
just enough moisture around over the mountains to generate some
isolated afternoon convection, especially back over the San Juans,
though rainfall from most activity will be light. Main story Tue
will be the return of summer-time heat, with some triple digit
maxes likely around Pueblo, and readings into the 90s over the
plains and valleys. With the heat, fire danger will be increasing
across the area, though winds look to stay below critical thresholds
at most locations.

.LONG TERM...(Tuesday night through Monday)
Issued at 251 PM MDT Mon Jul 10 2023

Key Messages:

1) Hot and Dry Tuesday-Wednesday.

2) Cold front Thursday, with storms possible in the evening.

3) Cooler and unsettled towards next weekend.

Not much change in the long-term forecast from the last few days. An
upper-level ridge will continue to build in overhead, allowing for
hot and dry conditions to dominate our area Tuesday-Thursday. These
days will see highs in the 90s over the high valleys and potentially
low 100s over parts of the eastern plains. Will have to be on the
lookout for any Heat highlights that become necessary should these
conditions persist. Isolated shower and thunderstorm activity will
be possible in the afternoon, mainly over the mountains. These
showers should be relatively weak due to a lack of any synoptic
forcing, and will be mostly fueled by diurnal heat and the
topography. Given the very dry surface conditions we are expecting,
the most impact a shower will likely have is some gusty outflow
winds. Currently, winds appear too weak beneath the synoptic high
for any fire weather concerns despite the dry airmass in place.

More active and unsettled weather is still on tap for late this week
into this weekend. Moisture will begin to return to the eastern
plains on Thursday, but mostly just along the CO-KS border,
increasing the chance for afternoon thunderstorms along these
counties. Models are still in disagreement on the speed of our next
incoming wave aloft, but the general consensus is for some time late
Thursday afternoon into Thursday Night. As it passes, precipitation
coverage will increase over the eastern plains. Post-front,
temperatures on Friday will drop around 10 degrees, and wetter, more
unsettled weather will persist into next weekend across most of our
CWA.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 251 PM MDT Mon Jul 10 2023

VFR at all taf sites the next 24 hrs, as convection will be east of
all terminals by 22z-00z this evening. Low risk of a vcts and gusty
winds at KALS after 18z Tue as some convection develops over the
mountains, though risk looks too low to include in the taf at this
point.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...GARBEROGLIO
AVIATION...PETERSEN
Hazardous weather outlook, Jul 10, 11:18 AM MDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1118 AM MDT Mon Jul 10 2023

COZ058>089-093>099-111730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1118 AM MDT Mon Jul 10 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms over the mountains at midday
will spread across the plains through the afternoon and early
evening. One or two storms could become severe just east of the
I-25 corridor with gusty outflow winds up to 60 mph possible near
high based thunderstorms. As thunderstorms encounter greater
moisture east of a dry line, they could produce hail of an inch or
greater in diameter along with wind gusts up to 70 mph as they
near the Kansas border. Thunderstorms will end from west to east
by the early evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Elevated fire weather conditions are expected over the Continental
Divide Region, San Luis Valley and Upper Arkansas River Valley, with
gusty winds and low daytime humidities expected.

Temperatures will increase this week to above average values, and
could lead to a higher heat risk and heat related issues,
particularly across the San Luis Valley region.

Thunderstorms will increase in coverage starting Thursday and
continue through the weekend. Strong to severe storms will be
possible, particularly across the eastern plains. Trends will need
to be monitored closely to better hone down area of greatest concern
and possible hazards.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/10

In the hours before

Special weather statement, Jul 10, 2:28 PM MDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Mon Jul 10 2023

COZ089-093-095-102100-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
228 PM MDT Mon Jul 10 2023

...A strong thunderstorm will impact portions of northern Otero,
southwestern Kiowa, and Crowley Counties through 300 PM MDT...

At 227 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Sugar City, or 33 miles north of La Junta, moving
southeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Damaging winds could extend well ahead of
         thunderstorms.

Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3807 10352 3803 10406 3844 10405 3852 10385
      3852 10325
TIME...MOT...LOC 2027Z 309DEG 31KT 3844 10374

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 10, 2:44 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
244 PM MDT Mon Jul 10 2023

COZ086-088-093-094-102115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
244 PM MDT Mon Jul 10 2023

...Strong thunderstorms will impact portions of Otero, central Las
Animas, and southeastern Pueblo Counties through 315 PM MDT...

At 243 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Manzanola to 6 miles north of
Delhi to 11 miles northeast of Aguilar. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Delhi, Higbee, Model,
Timpas, Thatcher and Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3752 10462 3777 10413 3805 10406 3807 10340
      3782 10340 3761 10341 3725 10412
TIME...MOT...LOC 2043Z 287DEG 31KT 3799 10389 3772 10400 3748 10447

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 10, 2:57 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Mon Jul 10 2023

COZ089-093-095-097-102130-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
257 PM MDT Mon Jul 10 2023

...Strong thunderstorms will impact portions of northern Otero,
western Kiowa, Crowley, and northwestern Bent Counties through 330
PM MDT...

At 256 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Wild Horse Point to Olney
Springs. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Damaging winds could extend well ahead of
         thunderstorms.

Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw, Crowley, Haswell, Blue Lake and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3805 10328 3803 10406 3832 10406 3852 10381
      3853 10317 3857 10317 3857 10291
TIME...MOT...LOC 2056Z 276DEG 22KT 3842 10354 3816 10394

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 10, 3:14 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
314 PM MDT Mon Jul 10 2023

COZ088-093-094-097-102145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
314 PM MDT Mon Jul 10 2023

...Strong thunderstorms will impact portions of southeastern Otero,
central Las Animas and southwestern Bent Counties through 345 PM
MDT...

At 313 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rocky Ford to 11 miles south of Timpas to
6 miles southeast of Aguilar. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Damaging winds could extend well ahead of
         thunderstorms.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Swink, Higbee,
Model, Hoehne, Timpas, Thatcher, Tyrone and John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3808 10315 3749 10322 3714 10407 3732 10473
      3768 10388 3807 10382
TIME...MOT...LOC 2113Z 289DEG 37KT 3798 10376 3765 10376 3734 10458

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ehr
Special weather statement, Jul 10, 3:41 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Mon Jul 10 2023

COZ088-093-094-097-102215-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
341 PM MDT Mon Jul 10 2023

...Strong thunderstorms will impact portions of southeastern Otero,
northwestern Baca, eastern Las Animas and southwestern Bent Counties
through 415 PM MDT...

At 340 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North La Junta to 11 miles southwest of
Higbee to near Hoehne. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Damaging winds could extend well ahead of
         thunderstorms.

Locations impacted include...
La Junta, Higbee, Model, Hoehne, Tyrone and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3715 10448 3740 10441 3764 10366 3798 10367
      3800 10305 3755 10308 3722 10344 3704 10401
TIME...MOT...LOC 2140Z 273DEG 34KT 3790 10356 3763 10357 3721 10433

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 10, 4:13 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Mon Jul 10 2023

COZ094-097>099-102245-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
413 PM MDT Mon Jul 10 2023

...Strong thunderstorms will impact portions of southwestern Prowers,
northwestern Baca, east central Las Animas and southern Bent Counties
through 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Las Animas to 18 miles
southeast of Higbee. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Damaging winds may extend well ahead of
         thunderstorms.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3801 10262 3724 10279 3755 10339 3798 10330
TIME...MOT...LOC 2212Z 284DEG 32KT 3787 10318 3753 10328

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:02 PM MDTSpecial Weather StatementPUBOtero28 min
Jul 9, 9:35 PM MDTSpecial Weather StatementPUBOtero40 min
Jul 10, 11:36 AM MDTSpecial Weather StatementPUBTeller39 min
Jul 10, 12:08 PM MDTSpecial Weather StatementPUBTeller37 min
Jul 10, 12:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 10, 12:30 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jul 10, 12:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 10, 12:56 PM MDTSpecial Weather StatementPUBPueblo34 min
Jul 10, 1:05 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo25 min
Jul 10, 1:20 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 10, 1:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 10, 1:41 PM MDTSpecial Weather StatementPUBHuerfano34 min
Jul 10, 1:52 PM MDTSpecial Weather StatementPUBPueblo23 min
Jul 10, 2:14 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 10, 2:18 PM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jul 10, 2:28 PM MDTSpecial Weather StatementPUBCrowley32 min
Jul 10, 2:44 PM MDTSpecial Weather StatementPUBLas Animas, Otero31 min
Jul 10, 2:57 PM MDTSpecial Weather StatementPUBCrowley33 min
Jul 10, 3:14 PM MDTSpecial Weather StatementPUBLas Animas, Otero31 min
Jul 10, 3:41 PM MDTSpecial Weather StatementPUBBent, Las Animas34 min
Jul 10, 4:13 PM MDTSpecial Weather StatementPUBBent32 min
Jul 10, 4:23 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Prowers37 min
Jul 10, 4:42 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.